Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Arithmetic translations of axiom systems


Author: Hao Wang
Journal: Trans. Amer. Math. Soc. 71 (1951), 283-293
MSC: Primary 02.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0043046-1
MathSciNet review: 0043046
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.0X

Retrieve articles in all journals with MSC: 02.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0043046-1
Article copyright: © Copyright 1951 American Mathematical Society